# SDR ASAA0610337

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6562423
- Condition: Corroded
- Location: Bs 488 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CORRODED.  REPAIRED CORRODED FRAME SECTION PER SRM 53 10 4.
